Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 82, Number 283

Finite element approximation of singular power-law systems
Adrian Hirn.
Math. Comp. 82 (2013), 1247-1268
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042563
Absolutely stable local discontinuous Galerkin methods for the Helmholtz equation with large wave number
Xiaobing Feng and Yulong Xing.
Math. Comp. 82 (2013), 1269-1296
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042564
Superconvergent discontinuous Galerkin methods for nonlinear elliptic equations
Sangita Yadav, Amiya K. Pani and Eun-Jae Park.
Math. Comp. 82 (2013), 1297-1335
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042565
The highest order superconvergence for bi-$k$ degree rectangular elements at nodes: A proof of $2k$-conjecture
Chuanmiao Chen and Shufang Hu.
Math. Comp. 82 (2013), 1337-1355
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042566
Variational multiscale proper orthogonal decomposition: Convection-dominated convection-diffusion-reaction equations
Traian Iliescu and Zhu Wang.
Math. Comp. 82 (2013), 1357-1378
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042567
A mimetic discretization of elliptic obstacle problems
Paola F. Antonietti, Lourenco Beirão da Veiga and Marco Verani.
Math. Comp. 82 (2013), 1379-1400
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042568
Conservative, discontinuous Galerkin–methods for the generalized Korteweg–de Vries equation
J. L. Bona, H. Chen, O. Karakashian and Y. Xing.
Math. Comp. 82 (2013), 1401-1432
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042569
Semi-Lagrangian schemes for linear and fully non-linear diffusion equations
Kristian Debrabant and Espen R. Jakobsen.
Math. Comp. 82 (2013), 1433-1462
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042570
Interior estimates for second-order differences of solutions of finite-difference elliptic Bellman’s equations
N. V. Krylov.
Math. Comp. 82 (2013), 1463-1487
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042571
On the spectral vanishing viscosity method for periodic fractional conservation laws
Simone Cifani and Espen R. Jakobsen.
Math. Comp. 82 (2013), 1489-1514
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042572
An adaptive stochastic Galerkin method for random elliptic operators
Claude Jeffrey Gittelson.
Math. Comp. 82 (2013), 1515-1541
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042573
A posteriori estimates of inverse operators for boundary value problems in linear elliptic partial differential equations
Yoshitaka Watanabe, Takehiko Kinoshita and Mitsuhiro T. Nakao.
Math. Comp. 82 (2013), 1543-1557
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042574
Optimized high-order splitting methods for some classes of parabolic equations
S. Blanes, F. Casas, P. Chartier and A. Murua.
Math. Comp. 82 (2013), 1559-1576
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042575
Computing exponentials of essentially non-negative matrices entrywise to high relative accuracy
Jungong Xue and Qiang Ye.
Math. Comp. 82 (2013), 1577-1596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042576
New results on reverse order law for ${1,2,3}$- and ${1,2,4}$-inverses of bounded operators
Xiaoji Liu, Shuxia Wu and Dragana S. Cvetković-Ilić.
Math. Comp. 82 (2013), 1597-1607
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042577
Heuristic parameter selection based on functional minimization: Optimality and model function approach
Shuai Lu and Peter Mathé.
Math. Comp. 82 (2013), 1609-1630
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042578
A fast algorithm for Brownian dynamics simulation with hydrodynamic interactions
Shidong Jiang, Zhi Liang and Jingfang Huang.
Math. Comp. 82 (2013), 1631-1645
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042579
Further convergence results on the general iteratively regularized Gauss-Newton methods under the discrepancy principle
Qinian Jin.
Math. Comp. 82 (2013), 1647-1665
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042580
A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines
Elaine Cohen, Tom Lyche and Richard F. Riesenfeld.
Math. Comp. 82 (2013), 1667-1707
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042581
Erratum to “Formulas and Theorems for the Special Functions of Mathematical Physics” by W. Magnus, F. Oberhettinger, R. P. Soni
Radosław Szmytkowski.
Math. Comp. 82 (2013), 1709-1710
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042582
Computing in Picard groups of projective curves over finite fields
Peter Bruin.
Math. Comp. 82 (2013), 1711-1756
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042583
Algorithms for the arithmetic of elliptic curves using Iwasawa theory
William Stein and Christian Wuthrich.
Math. Comp. 82 (2013), 1757-1792
Abstract, references and article information
Full-text PDF
MathSciNet review: 3042584
A recombination algorithm for the decomposition of multivariate rational functions
Guillaume Chèze.
Math. Comp. 82 (2013), 1793-1812
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042585
On the generalized Feng-Rao numbers of numerical semigroups generated by intervals
M. Delgado, J. I. Farrán, P. A. García-Sánchez and D. Llena.
Math. Comp. 82 (2013), 1813-1836
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042586
An experimental investigation of the normality of irrational algebraic numbers
Johan Sejr Brinch Nielsen and Jakob Grue Simonsen.
Math. Comp. 82 (2013), 1837-1858
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3042587